# SDR UALA2011111706289

- Difficulty date: November 16, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 75,957 hours, 22,004 cycles
- Engine: Pwa PW2037
- Engine time: 63,288 hours, 21,923 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 63,288 hours, 21,923 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF OIL LEAK NR 2 ENG.  NR 2 ENGINE RUN FOR APPROXIMATELY 5 MINUTES, NO LEAKS NOTED.  ONE HOUR AFTER HIGH POWER BAG CHECK.  IDG DRIVE PAD DRAIN STARTED LEAKING 60 DROPS PER MIN STATIC.  DRAINED IDG AND STARTED DISCONNECTING FOR REMOVAL. REPLACED DRIVE SEAL AND RAN ENGINE AT IDLE, NO LEAKS NOTED AFTER RUN.  DUE TO OIL CONSUMPTION TRENDING UP.  AIRCRAFT TO REMAIN NON-ETOPS FOR AT LEAST 4 OIL SERVICES OR A POSITIVE FIX.  NOTIFY DISPATCH FOR DEFERRAL.  DUE TO IDG DRIVE SEAL AND DEOILER SEAL REPLACED ON NR 2 ENG, ACFT TO REMAIN NON-ETOPS AS STATED IN ABOVE TEXT.
